# SDR HEEA107328

- Difficulty date: October 5, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- Aircraft time: 9,794 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: EWS22741
- Condition: Frozen
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WAS RETRACTED.  RED UNSAFE LIGHT DID NOT GO OUT.  LANDING GEAR WAS EXTENDED, GOT THREE GREEN AND LANDED AT LFT.  MAINTENANCE FOUND MAIN LANDING GEAR TIEDOWN RING ATTACHMENT BOLT FROZEN, CAUSING TIEDOWN RING TO NOT BE FREE TO SPRING AND LAY AGAINST LANDING GEAR STRUT, CAUSING INTERFERENCE WITH LANDING GEAR DOOR DURING RETRACTION.  REPLACED BOLT.
